# SDR 95ZZZX4589

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4158W
- Make and model: Piper PA-18-150
- Aircraft serial: 1809102
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 1240700
- Condition: Loose
- Location: Mixture Control
- Part time: 136 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE LOST A SLIGHT AMOUNT OF POWER WHILE PULLING A BANNER.  PILOT MADE EMERGENCY LANDING, NO DAMAGE TO AIRCRAFT.  MIXTURE CONTROL CABLE SLIPPED IN HOLD DOWN CLAMP.  MIXTURE CONTROL CLAMP WAS RETORQUED, CABLE WAS RE-RIGGED.  THROTTLE CABLE WAS ALSO RE-RIGGED.  ENGINE WAS GROUND RUN, TEST FLOWN, AND FOUND AIRWORTHY.
